I have been experiencing periods of sudden weakness and fatigue. I will be fine and all of a sudden I feel it starting. I feel very heavy and weak and have to rest. This can last about 6 hours or so. Then I gradually start to feel better. My blood sugar is normal during these episodes. Is this a common symptom of Hep C? I was diagnosed about 3 years ago. Liver biopsy was negative for scarring. Thanks for any comments.
yes it is.. I get like that at times and i hit neutral and can hardly go at all, then i hit drive a few hrs later.. It stinks.. the worse thing i hate is sore tongue, hurts so bad... i get tired od meds meds BP meds and anxiety meds and then hep meds and shot meds..
Are you treating? The medications caused low RBC which causes anemia. Less oxygen supplied from the lungs to the blood consequently weakness and fatigue. I was out dancing one night, after about a minute or two had to sit down. Very shaky and weak. This will go away after treatment. If you are not treating, get a blood test to see what your RBC is!
first did you or do you drink?..it's hard to tell why some of us get sx before tx so bad while others just have very mild sx ..i think drinking can bring on sx or even stopping drinking might get them going...also i have to wonder if too much exercise or too much anxiety gets it going ..i get the fatigue thing...comes once or twice everyday..and i can't drive or work..have to fall asleep for an hour..then i'm ok..the fatigue is truely debilitating...feels like you've been kept awake for a couple days..and as far as blood sugar..over the years before i was tested for hep i got blood sugar test once or twice a year..always tested fine ..then this year i finally heard that to do the right kind of blood sugar test you have to do a fasting test..takes quite a while not just a blood draw..so i was doing that worng....also my bx wasn't that bad...stage 1 to 2 grade 2..good luck...billy
yup, yup, and yup...weakness and fatigue...I also have hypoglycemia, where I have to eat every 3 hours or so, or I get...weakness and fatigue...I hope you have all the right tests and let us know how you do...welcome....
Thanks for the replies. I am not in treatment and I did drink up until a few years ago. I am beginning to suspect a blood sugar problem even though I had been tested routinely. This problem has been ongoing for many years but seems more pronounced lately. Time to lean on my physician to get a more thorough test I think.
hi, from what I understand, this can be a stealth disease for some people...it can play out differently with everybody...some people are symptom free till they get older, etc...some people are always symptom free with it, till advanced cirrhosis...some people get a lot of symptoms at 0 or a stage 1 disease...then some symptoms subside, then come again, a "flare up" if you will...some people will seem to progress faster, some much slower, if at all...sometimes they can progress faster, then slower within the same person...it isn't linear necessarily....
I suffered severe fatigue for years, until this last 6 months since Ive been taking vitamins/supplements, Im not as tired all the time.
Also I suffered depression/anxiety, and since taking the vitamins I dont need antidepressants any more neither.
Im actually researching fatigue, there is only one study done with ondansatron (zofran) which seems to alleviate it. In other illnesses such as primary billiary cirrhosis and chronic fatigue syndrome they have found 'modafanil' and 'ritalin' to work, but these are psychostimulants and are toxic to the liver, so using them long term would not be advised.
Exercise also helps with fatigue.
All in all, vitamins/supplements and exercise will help you live a better quality of life.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.